# SDR SPAA0500049

- Difficulty date: December 14, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 52,318 hours, 32,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT FWD LWR L-2 DOOR CUTOUT, BS 947.5 STR 14 LT.  REPAIRED CRACK IAW SRM 53-30-3.
